Abstract and Applied Analysis

Solving Singularly Perturbed Multipantograph Delay Equations Based on the Reproducing Kernel Method

F. Z. Geng and S. P. Qian

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A numerical method is presented for solving the singularly perturbed multipantograph delay equations with a boundary layer at one end point. The original problem is reduced to boundary layer and regular domain problems. The regular domain problem is solved by combining the asymptotic expansion and the reproducing kernel method (RKM). The boundary layer problem is treated by the method of scaling and the RKM. Two numerical examples are provided to illustrate the effectiveness of the present method. The results from the numerical example show that the present method can provide very accurate analytical approximate solutions.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 794716, 6 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273207

Digital Object Identifier
doi:10.1155/2014/794716

Mathematical Reviews number (MathSciNet)
MR3176771

Zentralblatt MATH identifier
07023086

Citation

Geng, F. Z.; Qian, S. P. Solving Singularly Perturbed Multipantograph Delay Equations Based on the Reproducing Kernel Method. Abstr. Appl. Anal. 2014 (2014), Article ID 794716, 6 pages. doi:10.1155/2014/794716. https://projecteuclid.org/euclid.aaa/1412273207


Export citation

References

  • G. M. Amiraliyev and F. Erdogan, “Uniform numerical method for singularly perturbed delay differential equations,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1251–1259, 2007.
  • I. G. Amiraliyeva, F. Erdogan, and G. M. Amiraliyev, “A uniform numerical method for dealing with a singularly perturbed delay initial value problem,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1221–1225, 2010.
  • M. K. Kadalbajoo and K. K. Sharma, “Numerical analysis of singularly perturbed delay differential equations with layer behavior,” Applied Mathematics and Computation, vol. 157, no. 1, pp. 11–28, 2004.
  • M. K. Kadalbajoo and V. P. Ramesh, “Hybrid method for numerical solution of singularly perturbed delay differential equations,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 797–814, 2007.
  • M. K. Kadalbajoo and K. K. Sharma, “A numerical method based on finite difference for boundary value problems for singularly perturbed delay differential equations,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 692–707, 2008.
  • M. K. Kadalbajoo and D. Kumar, “Fitted mesh B-spline collocation method for singularly perturbed differential-difference equations with small delay,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 90–98, 2008.
  • G. M. Amiraliyev and E. Cimen, “Numerical method for a singularly perturbed convection-diffusion problem with delay,” Applied Mathematics and Computation, vol. 216, no. 8, pp. 2351–2359, 2010.
  • P. Rai and K. K. Sharma, “Numerical analysis of singularly perturbed delay differential turning point problem,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3483–3498, 2011.
  • M. Cui and Y. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel Space, Nova Science, New York, NY, USA, 2009.
  • A. Berlinet and C. Thomas-Agnan, Reproducing Kernel Hilbert Spaces in Probability and Statistics, Kluwer Academic, Boston, Mass, USA, 2004.
  • F. Z. Geng and M. Cui, “Solving a nonlinear system of second order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1167–1181, 2007.
  • F. Z. Geng and M. Cui, “New method based on the HPM and RKHSM for solving forced Duffing equations with integral boundary conditions,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 165–172, 2009.
  • F. Z. Geng, “A novel method for solving a class of singularly perturbed boundary value problems based on reproducing kernel method,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4211–4215, 2011.
  • F. Z. Geng, S. P. Qian, and S. Li, “A numerical method for singularly perturbed turning point problems with an interior layer,” Journal of Computational and Applied Mathematics, vol. 255, pp. 97–105, 2014.
  • B. Wu and X. Li, “Iterative reproducing kernel method for nonlinear oscillator with discontinuity,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1301–1304, 2010.
  • W. Wang, B. Han, and M. Yamamoto, “Inverse heat problem of determining time-dependent source parameter in reproducing kernel space,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 875–887, 2013.
  • Y. Wang, M. Du, F. Tan, Z. Li, and T. Nie, “Using reproducing kernel for solving a class of fractional partial differential equation with non-classical conditions,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 5918–5925, 2013.
  • M. Inc, A. Akgül, and A. Kiliçman, “A novel method for solving KdV equation based on reproducing kernel Hilbert space method,” Abstract and Applied Analysis, vol. 2013, Article ID 578942, 11 pages, 2013.
  • M. Mohammadi and R. Mokhtari, “Solving the generalized regularized long wave equation on the basis of a reproducing kernel space,” Journal of Computational and Applied Mathematics, vol. 235, no. 14, pp. 4003–4014, 2011.
  • G. Akram and H. U. Rehman, “Numerical solution of eighth order boundary value problems in reproducing kernel space,” Numerical Algorithms, vol. 62, no. 3, pp. 527–540, 2013.
  • M. K. Kadalbajoo and P. Arora, “B-spline collocation method for the singular-perturbation problem using artificial viscosity,” Computers & Mathematics with Applications, vol. 57, no. 4, pp. 650–663, 2009.
  • A. Kaushik, V. Kumar, and A. K. Vashishth, “An efficient mixed asymptotic-numerical scheme for singularly perturbed convection diffusion problems,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8645–8658, 2012.
  • A. Andargie and Y. N. Reddy, “Fitted fourth-order tridiagonal finite difference method for singular perturbation problems,” Applied Mathematics and Computation, vol. 192, no. 1, pp. 90–100, 2007.
  • M. M. Chawla, “A fourth-order tridiagonal finite difference method for general non-linear two-point boundary value problems with mixed boundary conditions,” IMA Journal of Applied Mathematics, vol. 21, no. 1, pp. 83–93, 1978.
  • M. M. Chawla and P. N. Shivakumar, “An efficient finite difference method for two-point boundary value problems,” Neural, Parallel & Scientific Computations, vol. 4, no. 3, pp. 387–395, 1996. \endinput